MathSciNet Relay Station
MathSciNet bibliographic data
MR554400 (81e:20024) 20D08
Thompson, J. G. Uniqueness of the Fischer-Griess monster. Bull. London Math. Soc. 11 (1979), no. 3, 340–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement